Approximating the 2-interval pattern problem

Maxime Crochemore, Danny Hermelin, Gad M. Landau, Stéphane Vialette

Research output: Contribution to journalConference articlepeer-review

Abstract

We address the problem of approximating the 2-INTERVAL PATTERN problem over its various models and restrictions. This problem, which is motivated by RNA secondary structure prediction, asks to find a maximum cardinality subset of a 2-interval set with respect to some prespecified model. For each such model, we give varying approximation quality depending on the different possible restrictions imposed on the input 2-interval set.

Original languageEnglish
Pages (from-to)426-437
Number of pages12
JournalLecture Notes in Computer Science
Volume3669
DOIs
StatePublished - 2005
Event13th Annual European Symposium on Algorithms, ESA 2005 - Palma de Mallorca, Spain
Duration: 3 Oct 20056 Oct 2005

Bibliographical note

Funding Information:
The authors would like to express their gratitude to Martin C. Golumbic for the fruitful discussions and valuable remarks. The first author was partially supported by CNRS, France, and the French Ministry of Research through ACI NIM. The third author was partially supported by the Israel Science Foundation grant 35/05.

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science (all)

Fingerprint

Dive into the research topics of 'Approximating the 2-interval pattern problem'. Together they form a unique fingerprint.

Cite this